Items where Author is "Csizmadia, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Csizmadia, László, Hatvani, László: On a linear model of swinging with a periodic step function coefficient.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 483-502. ISSN 0001-6969 (2015)

Csizmadia, László, Hatvani, László: An extension of the Levi-Weckesser method to the stabilization of the inverted pendulum under gravity.
MECCANICA, 49 (5). pp. 1091-1100. ISSN 0025-6455 (2014)

This list was generated on 2021. január 21. 16:57:04 CET.